Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

2 year old having diarrhea. Have skin rashes. No fever. What should be done?

My son has had diarrhea for a few days now, I didn t think anything of it because he has acted fine otherwise but today after giving him a bath I noticed he is getting a rash . He is 2 years old. Like I said though other then the frequent diaper changes and the rash on his body he acts normal and hyper like always maybe a little more whiney then usual but no fevers or doesn t seem like anything else is bothering him.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This episode of diarrhea could be a viral diarrhea as he got the rash.
The mainstay of diarrhea is to give oral rehydrating solutions to prevent dehydration and addition of a oral probiotic to the gut flora.
The rash can be treated by applying calamine lotion externally.
Hope I have answered your query.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor